Aa
A
A
A
Close
Anxiety Community
23.1k Members
Avatar universal

Zoloft Tounge Quivering

I have been taking 50mg of Zoloft daily for 4 weeks now. Just recently I have experienced uncontrollable quivering of the tongue. At first I think I was grinding my teeth but now I realized it is my tongue shaking uncontrollably for now reason. It is becoming very annoying and my speech is somewhat slurred now. Is this a common side effect? Will it go away?


0 Responses
Have an Answer?
Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1428180348
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?